# SDR AALA20170601003

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 26,511 hours, 10,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Seat 3e
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE FWD EMERGENCY LIGHT INOPERATIVE AT SEAT 3E.  REPLACED EMERGENCY LIGHT ASSY IAW AMM 33-51-00. OK FOR SERVICE
